# SDR 99ZZZX53

- Difficulty date: September 30, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N256W
- Make and model: Amd FALCON10
- Aircraft serial: 151
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Line
- Condition: Cracked
- Location: Cabin Air
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SMALL CRACK DEVELOPED IN-FLIGHT ON ALUMINUM LINE, P/N F10 22157, BETWEEN TEE AND RIGHT HAND OUTFLOW VALVE IN MANUAL CONTROL SYSTEM.  ALLOWED CABIN AIR PRESSURE IN-FLIGHT (ACFT AT 18,000 FEET) INTO LINE RESULTING IN THE CLOSING OF BOTH OUTFLOW VALVES.  CABIN PRESSURE BEGAN TO INCREASE.  CREW LOST CONTROL OF PRESSURIZATION IN NORMAL, EMERGENCY (MANUAL), AND CABIN DUMP.  CABIN NEVER REACHED THE OVER-PRESSURE LIMIT AS CREW TURNED OFF CABIN AIR TO CONTROL CABIN.  AIRCRAFT RETURNED TO BASE AND CABIN LEAK RATE ALLOWED FOR AN UNPRESSURIZED LANDING.
